Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 42, Number 8

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 42, Number 8 (1936)
Bull. Amer. Math. Soc. 42 (1936)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 42, Number 8 (1936)
Bull. Amer. Math. Soc. 42 (1936)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some recent investigations concerning the sections of power series and related developments
Gabriel Szegö.
Bull. Amer. Math. Soc. 42 (1936), 505-522
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563346
A note on the associative law in logical algebras
H. B. Curry.
Bull. Amer. Math. Soc. 42 (1936), 523-524
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563347
A generalization of Waring’s problem
L. E. Dickson.
Bull. Amer. Math. Soc. 42 (1936), 525-529
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563348
Maps of abstract topological spaces in Banach spaces
A. D. Michal and E. W. Paxson.
Bull. Amer. Math. Soc. 42 (1936), 529-534
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563349
Involutorial space transformations associated with a rational ruled surface
L. A. Dye.
Bull. Amer. Math. Soc. 42 (1936), 535-540
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563350
On rational automorphs of binary quadratic forms
Gordon Pall.
Bull. Amer. Math. Soc. 42 (1936), 541-544
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563351
A note on recursive functions
S. C. Kleene.
Bull. Amer. Math. Soc. 42 (1936), 544-546
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563352
Products of methods of summability
R. P. Agnew.
Bull. Amer. Math. Soc. 42 (1936), 547-549
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563353
A generalization of a cyclotomic formula
H. S. Grant.
Bull. Amer. Math. Soc. 42 (1936), 550-556
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563354
Arithmetical consequences of a trigonometric identity
E. T. Bell.
Bull. Amer. Math. Soc. 42 (1936), 557-560
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563355
A correction in the list of primes
D. N. Lehmer.
Bull. Amer. Math. Soc. 42 (1936), 560
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563356
Definition of substitution
W. V. Quine.
Bull. Amer. Math. Soc. 42 (1936), 561-569
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563357
Some properties of the discriminant matrices of a linear associative algebra
R. F. Rinehart.
Bull. Amer. Math. Soc. 42 (1936), 570-576
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563358
Derived sets and their complements
S. T. Sanders Jr..
Bull. Amer. Math. Soc. 42 (1936), 577-584
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563359
The Veneroni transformation in $S_{n}$
Virgil Snyder and Evelyn Carroll-Rusk.
Bull. Amer. Math. Soc. 42 (1936), 585-592
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563360
On the characteristic roots of matric polynomials
N. H. McCoy.
Bull. Amer. Math. Soc. 42 (1936), 592-600
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563361
American Mathematical Society